# SDR AC2A2008093078342

- Difficulty date: September 30, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 1,934 hours
- Engine: Pwc PT6C67C
- System (JASC): 6420 · Tail Rotor Head
- Part: Rod End
- Part serial: LK1148
- Condition: Broken
- Location: T/R Damper
- Part time: 478 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TRANSITION FROM CLIMB TO CRUISE FLIGHT THE ACFT DEVELOPED A SEVERE VIBRATION.  FOUND TAIL ROTOR DAMPER ROD END BROKEN. REPLACED TAIL ROTOR BLADE AND DAMPER.
